A center manifold theorem for semilinear hyperbolic equations

Armen Shirikyan, L R Volevich

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)S313-S314
JournalZeitschrift für Angewandte Mathematik und Mechanik
Volume79
Publication statusPublished - 1999

Cite this

@article{9b7436c5cebd4b7eb1d00214ff4122ab,
title = "A center manifold theorem for semilinear hyperbolic equations",
author = "Armen Shirikyan and Volevich, {L R}",
year = "1999",
language = "English",
volume = "79",
pages = "S313--S314",
journal = "Zeitschrift f{\"u}r Angewandte Mathematik und Mechanik",
issn = "0044-2267",
publisher = "Wiley-VCH Verlag",

}

A center manifold theorem for semilinear hyperbolic equations. / Shirikyan, Armen; Volevich, L R.

In: Zeitschrift für Angewandte Mathematik und Mechanik, Vol. 79, 1999, p. S313-S314.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A center manifold theorem for semilinear hyperbolic equations

AU - Shirikyan, Armen

AU - Volevich, L R

PY - 1999

Y1 - 1999

M3 - Article

VL - 79

SP - S313-S314

JO - Zeitschrift für Angewandte Mathematik und Mechanik

JF - Zeitschrift für Angewandte Mathematik und Mechanik

SN - 0044-2267

ER -